# SDR BSYA200600021

- Difficulty date: July 23, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N400JE
- Make and model: Lear 35A
- Aircraft serial: 120
- Aircraft time: 21,060 hours, 20,162 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

GOING INTO CLT PILOT GOT A FIRE WARNING LIGHT ON THR RT ENGINE, FIRED  ONE FIRE BOTTLE, STILL HAD THE LIGHT, FIRE THE SECOND BOTTLE NO HELP LANDED NO PROBLEM.  MAINTENANCE CHECKED RESISTANCE IN ALL 3 FIRE LOOPS ALL WITHIN SPECKS, CLEANED CONNECTORS, RECONNECTED FIRE WARNING NOW CHECKS GOOD.
